About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2010 (2010), Article ID 509538, 12 pages
http://dx.doi.org/10.1155/2010/509538
Review Article

Gauge Symmetry and Howe Duality in 4D Conformal Field Theory Models

Institute for Nuclear Research and Nuclear Energy, Tsarigradsko Chaussee 72, 1784 Sofia, Bulgaria

Received 17 September 2009; Accepted 28 October 2009

Academic Editor: Richard Kerner

Copyright © 2010 Ivan Todorov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ivan Todorov, “Gauge Symmetry and Howe Duality in 4D Conformal Field Theory Models,” Advances in Mathematical Physics, vol. 2010, Article ID 509538, 12 pages, 2010. doi:10.1155/2010/509538